# SDR AALA20100917TUL15

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 73,615 hours, 11,720 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LHR - INFLIGHT CDG-MIA. CREW REPORTED STRONG ELECTRICAL SMELL IN COCKPIT AND FORWARD CABIN. FLIGHT DIVERTED LHR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED ALL ELECTRICAL SYSTEMS COULD NOT DUPLICATE ODOR.  FOUND FOOD RESIDUE IN FORWARD GALLEY OVEN CAUSING SMOKE.  CLEANED GALLEY OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
